Advanced Search
Article Contents
Article Contents

On the continuous dependence of solutions to a fractional Dirichlet problem. The case of saddle points

Abstract Related Papers Cited by
  • In the paper we consider a Dirichlet problem for a fractional differential equation. The main goal is to prove an existence and continuous dependence of solution on functional parameter $u$ for the above problem. To prove it we use a variational method.
    Mathematics Subject Classification: Primary: 34B08, 34A08; Secondary: 49J53.


    \begin{equation} \\ \end{equation}
  • [1]

    J. P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, 1990.


    D. Bors, A. Skowron and S. Walczak, Optimal control and stability of elliptic systems with integral cost functional, Systems Science, 33 (2007), 13-26.


    D. Bors and S. Walczak, Nonlinear elliptic systems with variable boundary data, Nonlinear Analysis: Theory, Methods and Applications, 52 (2003), 1347-1364.doi: 10.1016/S0362-546X(02)00179-7.


    L. Bourdin, Existence of a weak solution for fractional Euler-Lagrange equations, Journal of Mathematical Analysis and Applications, 399 (2013), 239-251.doi: 10.1016/j.jmaa.2012.10.008.


    L. Debnath, Recent applications of fractional calculus to science and engineering, International Journal of Mathematics and Mathematical Sciences, 54 (2003), 3413-3442.doi: 10.1155/S0161171203301486.


    D. Idczak, Fractional du Bois-Reymond Lemma of Order $\alpha\in(1/2,1)$, Proceedings of the 7th International Workshop on Multidimensional (nD) Systems (nDs), 2011, Poitiers, France.


    R. Kamocki and M. Majewski, On a fractional Dirichlet problem, Proceedings of 17th International Conference Methods and Models in Automation and Robotics (MMAR), (2012), 60-63.doi: 10.1109/MMAR.2012.6347911.


    A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.


    L. Nirenberg, Topics in Nonlinear Functional Analysis, New York University - Courant Institute of Mathematical Sciences - AMS, New York, 1974.


    I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Vol. 198, Academic Press, California, 1999.


    S. Walczak, On the continuous dependance on parameters of solutions of the Dirichlet problem: Part I. Coercive case; Part II. The case of saddle points, Bulletin de la Classe des Sciences de l'Académie Royale de Beligique, 6 (1995), 247-261.

  • 加载中

Article Metrics

HTML views() PDF downloads(87) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint